# SDR 155541

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Aircraft time: 29,663 hours, 33,104 cycles
- Engine: Ge CT75A2
- Engine time: 25,883 hours, 28,303 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 522948
- Part serial: 03870321
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 4586 FROM PIT TO IPT. AFTER 15 MINUTES OF FLIGHT. THE LT SIDE TORQUE INDICATOR WENT TO ZERO WITH NO ENGINE ABNORMALITIES. AIRCRAFT RETURNED TO PIT SAFELY. MAINTENANCE TO AIRCRAFT REMOVED AND REPLACED TORQUE INDICATOR. AIRCRAFT RETURNED TO SERVICE.
